Welcome, Guest. Please login or register.
May 07, 2021, 05:36:20 am

Login with username, password and session length


Members
Stats
  • Total Posts: 759547
  • Total Topics: 64407
  • Online Today: 268
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 3
Guests: 227
Total: 230

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: HIV and eyesight  (Read 3853 times)

0 Members and 1 Guest are viewing this topic.

Offline 9goug9goug

  • Member
  • Posts: 46
HIV and eyesight
« on: March 04, 2015, 03:47:47 pm »
Hello, newbie here so apologies if this has already been covered somewhere else. I was recently confirmed positive just two months ago and have since started Triumeq and for the most part I am doing okay. However, I have been becoming irritated with my vision. All of a sudden I just feel like my eyes are more sensitive to light and its harder to focus on things, almost like a very mild blur sometimes. I am only 19 and I have never had problems with my eyes. I can still see fine so part of me sometimes wonders if this is more in my head because I have been panicking over a lot of small things lately. Just wondering if anyone has any knowledge on this, because a quick internet search only convinces me I am going blind already lol. Thanks.

Offline madeindetroit

  • Member
  • Posts: 95
Re: HIV and eyesight
« Reply #1 on: March 04, 2015, 04:35:59 pm »
I am on stribild and do not have any issues as far as eye sight goes but my medication warnings mentioned changes in eye sight to contact my doctor.  Thats all I have for ya really but don't be afraid to ever mention something that is bothering you to your doctor. 

Sorry to hear bout your dx but welcome to the non judgemental friendly forum

Big ((hug))
7/8/2014 DX
7/2014 CD4  400 VL 88,000
8/8/2014 Started Stribild
9/2014 CD4 590 VL 250
11/2014 CD4 762 VL 183
2/2015 CD4 735 VL UD wooooohooooo
5/2015 CD4 735 VL UD 38%
8/2015 CD4 1018. UD. 42%
11/2015 CD4 1185. UD 45%

Offline Wade

  • Global Moderator
  • Member
  • Posts: 3,447
Re: HIV and eyesight
« Reply #2 on: March 08, 2015, 07:56:23 am »
Hi gg, and welcome !
I can't remember any any eye side affects when starting a new med,
but everyone's different. Like madein advised you contact your doc,
it always helped me to make lists of my questions before my appointments.

No concern is to small, so don't be intimidated. Take control !
Make sure your questions are addressed,
and most important you understand the answers before you leave !
Be Well , Wade
HIV 101 - Basics
 HIV 101
 You can read more about Transmission and Risks here:
 HIV Transmission and Risks
 You can read more about Testing here:
 HIV Testing
 You can read more about Treatment-as-Prevention (TasP) here:
 HIV TasP
 You can read more about HIV prevention here:
 HIV prevention
 You can read more about PEP and PrEP here
 PEP and PrEP

Offline vertigo

  • Member
  • Posts: 205
Re: HIV and eyesight
« Reply #3 on: March 08, 2015, 11:39:08 pm »
Hey there and welcome.  At age 19, your eyes are most likely fine.  Anxiety is probably getting the best of you.  If in doubt, talk to your doctor about it.  Sorry you have to join us here, but glad that you are on treatment.  Keep your chin up  :)

Offline 9goug9goug

  • Member
  • Posts: 46
Re: HIV and eyesight
« Reply #4 on: March 13, 2015, 08:36:22 am »
Thanks for the replies guys. Doc said at my age and CD4 levels it shouldnt be a problem, so going to relax for now. :)

Offline Tonny2

  • Member
  • Posts: 2,416
Re: HIV and eyesight
« Reply #5 on: March 13, 2015, 09:38:54 am »
Thanks for the replies guys. Doc said at my age and CD4 levels it shouldnt be a problem, so going to relax for now. :)

        ojo        hello and welcome...it is your anxiety for your dx, it happens to most of all, just try to relax, wear some sunglasses if you have a blur vision...good luck...hugs         ojo

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.